skip to main content
Primo Advanced Search
Advanced search    Note: Search terms must be in lower case
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Date range searching is not available for Article, Issue and Archived Website records; nor does it work for Audio records.

Results 1 - 10 of 17  for Explore Further

results 1 2 next page
Refined by: journal title: Discussiones Mathematicae Graph Theory remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Packing the hypercube

Discussiones Mathematicae - Graph Theory, 2014, Vol.34(1), pp.85-93 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

Generalizations of the tree packing conjecture

Discussiones Mathematicae - Graph Theory, 2012, Vol.32(3), pp.569-582 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to My workspace

Packing parameters in graphs

Discussiones Mathematicae - Graph Theory, 2015, Vol.35(1), pp.5-16 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

Packing Trees Into n-Chromatic Graphs

Discussiones Mathematicae Graph Theory, 01 February 2014, Vol.34(1), pp.199-201 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to My workspace

The s-packing chromatic number of a graph

Discussiones Mathematicae - Graph Theory, 2012, Vol.32(4), pp.795-806 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

Packing Coloring of Some Undirected and Oriented Coronae Graphs

Discussiones Mathematicae Graph Theory, 01 August 2017, Vol.37(3), pp.665-690 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to My workspace

Packing coloring of some undirected and oriented coronae graphs

Discussiones Mathematicae Graph Theory, 2017, Vol.37, pp.665-690 [Peer Reviewed Journal]

No full-text

8
Material Type:
Article
Add to My workspace

Maximum cycle packing in eulerian graphs using local traces

Discussiones Mathematicae - Graph Theory, 2015, Vol.35(1), pp.121-132 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

Packing of nonuniform hypergraphs - Product and sum of sizes conditions

Discussiones Mathematicae - Graph Theory, 2009, Vol.29(3), pp.651-656 [Peer Reviewed Journal]

No full-text

10
Material Type:
Article
Add to My workspace

Packing of two copies of a caterpillar into its third power

Discussiones Mathematicae Graph Theory, 2003, Vol.23(1), pp.105-115 [Peer Reviewed Journal]

No full-text

Results 1 - 10 of 17  for Explore Further

results 1 2 next page

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Samadi, Babak
  2. Kheddouci, Hamamache
  3. Volkmann, L.
  4. Laïche, Daouya
  5. Woźniak, Mariusz

Searching Remote Databases, Please Wait